# SDR WI5R20180328001

- Difficulty date: March 26, 2018
- Submitted: March 28, 2018
- Operation: General aviation
- Aircraft: N90MT
- Make and model: Cessna 525
- Aircraft serial: 0539
- Engine: Wilint FJ441A
- Engine time: 6,244 hours, 5,501 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blades
- Condition: Detached
- Location: Ip Rotor
- Part time: 5,708 hours, 5,084 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE WAS RETURNED TO THE REPAIR STATION WITH REPORTED BROKEN IP BLADES AFTER THE CUSTOMER REPORTED VIBRATION BETWEEN 15 PERCENT AND 8 PERCENT DURING SHUTDOWN.  ON DISASSEMBLY, AND VISUAL INSPECTION, CONFIRMED THAT TWO BLADES WERE LIBERATED FROM THE IP ROTOR.
